# SDR UPS05443775

- Difficulty date: January 7, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AFT CARGO COMPT RT STA 1660 - 1680 STRINGER 30 WEB SUPPORT BOTTOM SURFACE CORROSION AS MARK.  CORROSION BLEND OUT 0.030 X 2 X 2 INCHES EXCEED SRM LIMIT.  WEB SUPPORT AND TIE CLIP REPLACED AS PER SRM 51-10-01.
